# SDR DALA2016042503192

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER/AFT WINDOW RING PAN STA 851.  DAMAGE WAS REPAIRED IAW SRM 56-20-02.  REPAIR 1, 51-41-02, 51-41-05, 51-20-09, AND 51-10-04 PAR 15 AND 21.
